# SDR P2EA99057

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM - LEFT WING LEADING EDGE SKIN CRACKED AT 3 PLACES AT SS 196.  DEFECT SIZE:  AVERAGE LENGTH:  1.00 INCH.  REPAIRED LEFT WING LEADING EDGE SKIN BETWEEN SS 182 AND SS 207.875 PER COOPESA E.O. COO-3-57-022-99 DATED JANUARY 21, 1999, AND BOEING FAX COO-SJO-99-0047RR DATED 1-19-99.  DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER F. ABADI DESIGNATION NM-1281 DATE JAN 1-20-99.  REF:  BOEING FAX COO-SJO-98-0778RR DATED 10-16-99.  SEE COOPESA W.O. M1-0005-5-18, VAM 100 NR 292.  (X)
